Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 978137, 14 pages
http://dx.doi.org/10.1155/2010/978137
Research Article

Variational Approaches for the Existence of Multiple Periodic Solutions of Differential Delay Equations

1College of Mathematics and Physics, Nanjing University of Information Science and Technology, Nanjing 210044, China
2College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 30 March 2009; Revised 15 December 2009; Accepted 11 January 2010

Academic Editor: John Mallet-Paret

Copyright © 2010 Rong Cheng and Jianhua Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rong Cheng and Jianhua Hu, “Variational Approaches for the Existence of Multiple Periodic Solutions of Differential Delay Equations,” Abstract and Applied Analysis, vol. 2010, Article ID 978137, 14 pages, 2010. https://doi.org/10.1155/2010/978137.